RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 282, Number 6, Pages 1289–1293 (Mi dan9096)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Differential equations with finitely meromorphic operator coefficient in a Banach space

I. V. Denisov

Tula State Pedagogical University

Full text: PDF file (586 kB)

Bibliographic databases:
UDC: 517.98
Presented: М. М. Лаврентьев
Received: 15.05.1984

Citation: I. V. Denisov, “Differential equations with finitely meromorphic operator coefficient in a Banach space”, Dokl. Akad. Nauk SSSR, 282:6 (1985), 1289–1293

Citation in format AMSBIB
\Bibitem{Den85}
\by I.~V.~Denisov
\paper Differential equations with finitely meromorphic operator
coefficient in a Banach space
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 282
\issue 6
\pages 1289--1293
\mathnet{http://mi.mathnet.ru/dan9096}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=802691}
\zmath{https://zbmath.org/?q=an:0615.34057}


Linking options:
  • http://mi.mathnet.ru/eng/dan9096
  • http://mi.mathnet.ru/eng/dan/v282/i6/p1289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Denisov, “The problem of finding the dominant term of the corner part of the asymptotics of the solution to a singularly perturbed elliptic equation with a nonlinearity”, Comput. Math. Math. Phys., 39:5 (1999), 747–759  mathnet  mathscinet  zmath  elib
    2. I. V. Denisov, T. Yu. Denisova, A. V. Rodionov, “Uglovoi pogransloi v nelineinykh singulyarno vozmuschennykh parabolicheskikh uravneniyakh”, Chebyshevskii sb., 13:3 (2012), 28–46  mathnet
  • Number of views:
    This page:25
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020